Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Occasional leg pain. Anxiety causing panic at bedtime, unable to sleep. Possibility of having RLS?

my 9 yr old daughter complains of her legs hurting her occasionally during the day, but especially at night. She describes jumpy, itchy feeling... I can t get my legs to stay s like my legs are controlling me . The anxiety of this causes her to panic at bedtime, making it impossible for her to go to sleep easily. We have many tearful, upsetting bedtimes. Could she have RLS at this age? I gave her children s benadryl last night and it seemed to help. Any other suggestions?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
make her drink milk and dairy products hypocalcemia also do cause dont get panic with such disease names restless leg syndrome do have good meds to cure be positive in making her to have good food habits first and avoid bakery items :)
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor